MU Digital Repository
Logo

On modular relations for the functions analogous to Roger’s-Ramanujan functions with applications to partitions

Adiga, Chandrashekara S and Vasuki, K R and Srivatsa Kumar, B R (2014) On modular relations for the functions analogous to Roger’s-Ramanujan functions with applications to partitions. South East Asian Journal of Mathematics and Mathematical Science, 6 (2). pp. 131-144. ISSN 0972-7752

[img] PDF
Sri-02.pdf - Published Version
Restricted to Registered users only

Download (17MB) | Request a copy

Abstract

In this paper we establish modular relations involving the functions, S(q)=∑_(n=0)^∞▒q^(n^2+n)/〖(q^2; q^2)〗_∞ and T(q)=∑_(n=0)^∞▒q^(n^2 )/〖(q^2; q^2)〗_∞ , which are analogous to Ramanujan’s modular identities. Furthermore, we extract some partition results from them

Item Type: Article
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 27 Jan 2015 06:23
Last Modified: 27 Jan 2015 06:23
URI: http://eprints.manipal.edu/id/eprint/141711

Actions (login required)

View Item View Item